Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Sel math New ser

Search In Journal Title:

Abbravation: Selecta Mathematica

Search In Journal Abbravation:

Publisher

SP Birkhäuser Verlag Basel

Search In Publisher:

DOI

10.1016/0967-0661(95)90282-1

Search In DOI:

ISSN

1420-9020

Search In ISSN:
Search In Title Of Papers:

Weights of mixed tilting sheaves and geometric Rin

Authors: Zhiwei Yun
Publish Date: 2009/01/16
Volume: 14, Issue: 2, Pages: 299-320
PDF Link

Abstract

We describe several general methods for calculating weights of mixed tilting sheaves We introduce a notion called “noncancellation property” which implies a strong uniqueness of mixed tilting sheaves and enables one to calculate their weights effectively When we have a certain Radon transform we prove a geometric analogue of Ringel duality which sends tilting objects to projective objects We apply these methods to partial flag varieties and affine partial flag varieties and show that the weight polynomials of mixed tilting sheaves on flag and affine flag varieties are essentially given by KazhdanLusztig polynomials This verifies a mixed geometric analogue of a conjecture by W Soergel in 10


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: